Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new branch of enumerative graph theory


Author: W. T. Tutte
Journal: Bull. Amer. Math. Soc. 68 (1962), 500-504
DOI: https://doi.org/10.1090/S0002-9904-1962-10793-9
MathSciNet review: 0140446
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Harary, Unsolved problems in the enumeration of graphs, Publications Math. Inst. Hungar. Acad. Sci. 5 (1960), 63-95. MR 146820
  • 2. W. T. Tutte, A census of planar triangulations, Canad. J. Math. 14 (1962), 21-38. MR 130841


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10793-9

American Mathematical Society